# SDR JJBA2018061906006

- Difficulty date: May 6, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 32,367 hours, 19,995 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MULTIPLE EICAS FAIL MESSAGES DURING FLIGHT.   R & R THE NOSE LANDING GEAR PROXIMITY SWITCH, OPS CHECKED GOOD.
